# SDR 96ZZZX3261

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Defective
- Location: M/R Xmsn
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS FLEXTURE ASSY MOVES AT END FITTING, ONE FITTING DOES NOT HAVE PROPER CLEARANCE CAUSING A LOUD 'POP' TO BE HEARD AND FELT THROUGHOUT THE AIRFRAME.
